# SDR AALA202201285896

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A300*
- Aircraft serial: 1724
- Aircraft time: 64,877 hours, 24,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4775
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 64,874 hours, 24,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN EMERGENCY POWER SUPPLY IS FAULTING. REMOVED AND REPLACED AFT CABIN EMERGENCY POWER SUPPLY PER AMM 33-51-38.
